# SDR F3LA2009041700076

- Difficulty date: April 17, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 18,490 hours, 9,646 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2003000
- Condition: Malfunctioned
- Location: Hyd Low Level
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BLUE HYDRAULIC RESERVOIR LOW INDICATION ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITORING SYSTEM.  MAINTENANCE APPLIED MEL 29-30-04F FOR THE RESERVOIR LOW LEVEL SWITCH, COMPLIED WITH FOLLOW-UP ACTION TO VERIFY THE BLUE HYDRAULIC RESERVOIR LEVEL WAS ADEQUATE IAW WITH MEL REQUIREMENTS AND RETURNED THE AIRCRAFT TO SERVICE.
